# SDR 2004FA0000776

- Difficulty date: July 13, 2004
- Submitted: September 29, 2004
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Broken
- Location: Lt Magneto
- Part time: 1,383 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EXCESSIVE DROP ON LT MAGNETO ON ENGINE RUN UP.  ON FURTHER INVESTIGATION THE MECHANIC FOUND THE IMPULSE COUPLING SPRING BROKEN.  PROBABLE CAUSE AT THIS TIME IN UNKNOWN, AND THERE IS NO RECOMMENDATIONS AT THIS TIME EITHER.
